# SDR ASOA02038

- Difficulty date: January 18, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015994003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE FORWARD SECTION OF THE LEFT WALL SEAT TRACK WAS FOUND CORRODED BETWEEN FRAMES 17 AND 32.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SEAT TRACK IAW SRM 51-40-02.  (M)
